MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-62
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a repair evaluation for a prior repair call by a getinge field service engineer (fse), the cs300 intra-aortic balloon pump (iabp) had a leak that was noticed on the drive manifold.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
During repairs a leak was noticed on the drive manifold.Additional information is being requested in regards to whether or not the customer has requested for getinge to service the iabp unit involved.A supplemental report will be submitted when additional information is provided.The initial reporter named is a getinge employee who has different contact details from that of the event site.A contact person at the event site is (b)(6).
 
Additional Manufacturer Narrative
Updated fields: b4, e1(site country), g3, g6, h2, h4, h6(type of investigation, investigation findings, component code, investigation conclusion), h10.
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key14254358
Report Number2249723-2022-00984
Device Sequence Number5026174
Product Code DSP
UDI-Device Identifier10607567108292
UDI-Public10607567108292
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3023-62
Device Catalogue Number0998-00-3023-62
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/1998
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown